# SDR FDEA201608232956

- Difficulty date: August 23, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 70,330 hours, 24,583 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  DISCOVERED EMERGENCY LIGHT TEST SWITCH ON P62 NLG PANEL INOPERATIVE.    DURING TROUBLESHOOTING, FOUND LIGHT OXIDATION ON PIN SMALL C OF CONNECTOR D40488, CLEANED THE CONNECTOR.  ALSO REPLACED TERMINAL ON WIRE W3054-0013-18 AT SWITCH S10035.  SECURED THE CONNECTOR D40488 AND P62 PANEL.  PERFORMED EMERGENCY LIGHTS OPS TEST, EMERGENCY LIGHTS OPS NORMAL, INCLUDING TEST SWITCH IAW SWPM CH20, WDM 33-51-11, AND AMM 33-51-00-5.
